MAUDE Adverse Event Report: MAQUET SAS MAQUET EQUIPMENT; HOLDER, CAMERA, SURGICAL

MAQUET SAS MAQUET EQUIPMENT; HOLDER, CAMERA, SURGICAL
Model Number ARDEQT239015A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of our surgical equipment - eqtxs3216.It was stated the paint was bubbling/chipping on the spring arm.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Event site name: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our surgical equipment - eqtxs3216.It was stated the paint was bubbling/chipping on the spring arm.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was not being used for patient treatment or diagnosis when the event took place.According to the information gathered, the issue was discovered during maintenance.A root cause analysis was conducted by the subject matter expert.As stated: according to information gathered, the cleaning process has not been followed.The customer utilizes a hydrogen peroxide cleaner, heavily saturate the light, and let sit for 10 minutes before drying.Paint peeling and corrosion are probably caused by a stagnation of aggressive disinfectant and detergent products due to an inappropriate cleaning or disinfection protocol.The manufacturer recommends following the instruction for use, where the recommended and prohibited products are mentioned.Alcohol and chloride ions have clearly been identified as prohibited solutions.The damaged parts must be replaced as soon as possible.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
MAQUET EQUIPMENT
Common Device Name
HOLDER, CAMERA, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key21273092
Report Number9710055-2025-0000037
Device Sequence Number11773591
Product Code FXR
UDI-Device Identifier03700712414306
UDI-Public(01)03700712414306
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDEQT239015A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown